# SDR SWAA2017011811261

- Difficulty date: January 7, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 38,988 hours, 19,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 146A1300
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR RT FRAME SPLICE CUTOUT CORRODED AT BS 787.   R & R IAW SRM & DWG.
